MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC INSERTION HANDLE FOR SUPRAPATELLAR; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC INSERTION HANDLE FOR SUPRAPATELLAR; NAIL, FIXATION, BONE
Model Number 03.010.440
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter is synthes sales representative the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date while putting tray back together in spd, noticed the driving cap was broken off inside insertion handle.It was unknown when the event occurred.It was unknown if there was any patient involvement.This complaint involves one device.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: a product investigation was conducted.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that there was no damage or defects with the insertion handle for suprapatellar.However; it was observed the broken tip, that appears to be of the mating device (driving cap) into the hole from insertion handle.A dimensional inspection for the insertion handle for suprapatellar was unable to be performed due to basic dimension are irrelevant to the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed as the insertion handle for suprapatellar was found to have no damage or defects.No definitive root cause could be determined.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
INSERTION HANDLE FOR SUPRAPATELLAR
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key13903098
Report Number2939274-2022-01064
Device Sequence Number4392114
Product Code JDS
UDI-Device Identifier10886982068828
UDI-Public10886982068828
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K111667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.440
Device Catalogue Number03.010.440
Device Lot Number172472-101
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2022
Supplement Date Received by Manufacturer04/04/2022
Initial Report FDA Received Date03/25/2022
Supplement Report FDA Received Date04/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - IMPACTION INSTRUMENTS: TRAUMA.
Patient SexUnknown